# SDR DL76S080394

- Difficulty date: March 19, 2008
- Submitted: March 24, 2008
- Operation: Air carrier
- Aircraft: N127DL
- Make and model: Boeing 767332
- Aircraft serial: 24077
- Aircraft time: 63,154 hours, 29,514 cycles
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Duct
- Part number: 212T311917X
- Condition: Split
- Location: Apu Supply
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

CREW REPORTED HEARING LOUD POP AND FELT EARS POP THEN GOT BODY DUCT LEAK LIGHT.  AFT CABIN FILLED WITH SMOKE AND CABIN GOT VERY HOT.  PASSENGER SEATED AT 42A GOT A BURN TO HER LEG.  PBE AND HALON BOTTLES USED, FLT DIVERTED TO GSP.  MTC FOUND PNEU DUCT LOCATED LT SIDE OF AFT B/B BLOWN/SPLIT, MPN 212T3119-17X.  ALSO, HAD DAMAGE TO INSULATING BLANKETS AND SIDEWALL PANELS.  DELTA MTC PERFORMING REPAIRS.  VOICE RECORDER AND FLT REC PULLED AT REQUEST OF FLT SAFETY.
